Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the numerical solution of equations of the Abel type

Author: Henry E. Fettis
Journal: Math. Comp. 18 (1964), 491-496
MSC: Primary 65.75
Corrigendum: Math. Comp. 19 (1965), 175.
MathSciNet review: 0172477
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.75

Retrieve articles in all journals with MSC: 65.75

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society